MathSciNet Relay Station
MathSciNet bibliographic data
MR540786 (80j:92012) 92A15
Sawyer, Stanley A limit theorem for patch sizes in a selectively-neutral migration model. J. Appl. Probab. 16 (1979), no. 3, 482–495.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement